is it ok to drink alcohol after taking 1 immodium capsule? Watch

Anonymous #1
#1
Report Thread starter 9 years ago
#1
anon because i don't really want people to know about my bowel movements
basically, my stomach has been feeling a bit iffy today so just as a precaution i took an immodium capsule about 5 minutes ago. however, i'm going out at half 7 and i was planning on drinking tonight. i've read the information leaflet that came with the tablets but can't see anything about alcohol consumption.
do you think it would be okay?
quote
reply
as cruel as school children
Badges: 10
Rep:
?
#2
Report 9 years ago
#2
i don't think you should drink. alcohol gives me the runs..

but i'm no pharmacist..
0
quote
reply
FyreFight
Badges: 12
Rep:
?
#3
Report 9 years ago
#3
Lord no. You'll have The Nile flowing gently from your rectum.
0
quote
reply
Arda
Badges: 0
#4
Report 9 years ago
#4
The effect of the drug will be nullified.
0
quote
reply
tetters
Badges: 0
Rep:
?
#5
Report 9 years ago
#5
Just a week ago i took 2 immodiums just before going out as i had rather loose bowl movements all day. Went out to get drunk and i was fine, the immodium still worked and i felt ok, no sickness or anything.
0
quote
reply
alice.eleanor.x
Badges: 2
Rep:
?
#6
Report 9 years ago
#6
If it doesn't say something then it should be fine...
Companies have got to be extra careful about warning people what to do and what not to do when taking their products because of liability and people taking them to court and stuff.
If there's even a slight chance that drinking alcohol could be harmful they would almost definately have mentioned it in the leaflet.
0
quote
reply
speedstacker
Badges: 3
Rep:
?
#7
Report 9 years ago
#7
Had a look at my BNF, it should be fine if you're drinking tonight. No contraindication at all.

What strength did you take?
0
quote
reply
Dont_Judge_Me
Badges: 0
Rep:
?
#8
Report 1 year ago
#8
BNF doesn't state specifically any interactions with alcohol but some research online says it can increase the severity of side effects. I know this is years later than OP but felt the need to post this after feeling reassured by the comments here before going drinking whilst on imodium. As someone who has never suffered from any side effects from taking imodium, I went out and had far fewer drinks than I would usually start a night with, yet my vision went blurry and I started to feel ridiculously drowsy to the point where I was falling asleep whilst standing and lost. As a result a friend had to help me home within 2 hours of originally heading out. TLDRON'T DRINK IF YOU'VE HAD AN IMODIUM.Source for side effects claim:https://www.drugs.com/food-interacti...professional=1
0
quote
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Were you ever put in isolation at school?

Yes (199)
27.95%
No (513)
72.05%

Watched Threads

View All
Latest
My Feed